Injection Side Effects For 3 Months?

Illustration of Injection Side Effects For 3 Months?
Illustration: Injection Side Effects For 3 Months? image.slidesharecdn.com

Tonight, I injected 3 months from the age of 15 years, how long is the period in which I lost time in my body? I have been infertile for almost 4 years, will there be a dangerous effect later? Please explain. Thank you

1 Answer:

Hello, thank you for asking at HealthReplies.com


The injectable birth control method is a hormonal contraceptive method which works by inhibiting ovulation or excretion of eggs from a woman's ovaries.


Even though family planning injection has been stopped, sometimes it cannot directly affect fertility recovery or menstruation immediately, because of the accumulation of drugs in the body that takes longer to decompose. Everyone's response is different depending on lifestyle and the length of family planning use. Generally fertility returns in more than 6 months, which is marked by the return of menstrual cycles that gradually return regularly


Need to do an evaluation related to what you mean is infertile, to get the right treatment it is necessary to know the cause of the complaint it is necessary to do a history and direct physical examination.


In the meantime what you can do include:

Maintain a healthy and regular diet
Exercise regularly and regularly
Sleep and rest enough
Manage stress
Maintain a nutritious intake

If your complaint does not improve or you are worried, you should check with your obstetrician for further examination and treatment related to your condition


So much information from me, hopefully it helps

: by

Related Question

The Palm Of The Hand Feels Hot And There Is A Pulse?

The Palm Of The Hand Feels Hot And There Is A Pulse?

(11 months ago)

Hi, I’m 16 years old. I want to ask if your palm feels hot (when clenched or pinned to another palm) and when silent it often feels like there is a pulse, especially in the l... Read more

Is Bleeding In The Gums And / Or Nosebleeds A Sign That The Blood Is Too Thin?

Is Bleeding In The Gums And / Or Nosebleeds A Sign That The Blood Is Too Thin?

(10 months ago)

Last July 2018, Tony, male, 69 years old, was hospitalized because of a blood clot where my right hand and arm were swollen and very painful when moved. My lab results at that time... Read more

Side Effects Of Taking The Same Type Of Medicine At The Same Time?

Side Effects Of Taking The Same Type Of Medicine At The Same Time?

(7 months ago)

Good morning, what side effects are you getting when you take the same medicine at the same time, the problem is that you forget whether the medicine has been taken or not... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *